@article{(Open Science Index):https://publications.waset.org/pdf/4423,
	  title     = {Pontrjagin Duality and Codes over Finite Commutative Rings},
	  author    = {Khalid Abdelmoumen and  Mustapha Najmeddine and  Hussain Ben-Azza},
	  country	= {},
	  institution	= {},
	  abstract     = {We present linear codes over finite commutative rings
which are not necessarily Frobenius. We treat the notion of syndrome
decoding by using Pontrjagin duality. We also give a version of Delsarte-s
theorem over rings relating trace codes and subring subcodes.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {8},
	  year      = {2011},
	  pages     = {1181 - 1185},
	  ee        = {https://publications.waset.org/pdf/4423},
	  url   	= {https://publications.waset.org/vol/56},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 56, 2011},
	}